# SDR AALA951186

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND L1 DOOR FORWARD EMERGENCY EXIT IDENTIFIER MARKER INOPERATIVE.  REPAIRED BROKEN WIRE ON EMERGENCY EXIT IDENTIFIER MARKER.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
